# SDR 2010FA0000188

- Difficulty date: January 14, 2010
- Submitted: February 26, 2010
- Operation: General aviation
- Aircraft: N52600
- Make and model: Cessna 182P
- Aircraft serial: 18262699
- Engine: Cont O470*
- Engine time: 1,000 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Loose
- Location: Magneto
- Component: Magneto
- Component part number: 6310E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING FINAL TORQUING OF THE MAGNETO HOLD DOWN NUTS, THE IMPULSE COUPLING WOULD BOTTOM OUT IN THE ENGINE GEAR HSG.  THIS WOULD LOCK THE COUPLING, CAUSING IT TO NOT WORK.  IF THE COUPLING WAS PARTIALLY ENGAGED, IT WOULD HOLD THE DISPLACED TIMING BETWEEN THE IMPULSE COUPLING AND THE MAGNETO.
